# SDR CA990330001

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3432 · Glide Slope System
- Part: Pin
- Condition: Loose
- Location: Glide Slope Sys
- Part time: 26,216 hours
- Stage of operation: AP
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT NOSED OVER ON G/S.
